Follow
Manuel D de la Iglesia
Title
Cited by
Cited by
Year
Matrix valued orthogonal polynomials arising from group representation theory and a family of quasi-birth-and-death processes
FA Grünbaum, MD de la Iglesia
SIAM Journal on Matrix Analysis and Applications 30 (2), 741-761, 2008
442008
Some examples of orthogonal matrix polynomials satisfying odd order differential equations
AJ Durán, MD De la Iglesia
Journal of Approximation Theory 150 (2), 153-174, 2008
402008
Properties of matrix orthogonal polynomials via their Riemann-Hilbert characterization
FA Grünbaum, MD De la Iglesia, A Martínez-Finkelshtein
SIGMA. Symmetry, Integrability and Geometry: Methods and Applications 7, 098, 2011
382011
Second order differential operators having several families of orthogonal matrix polynomials as eigenfunctions
AJ Durán, MD de la Iglesia
arXiv preprint arXiv:0711.1763, 2007
342007
Constructing bispectral orthogonal polynomials from the classical discrete families of Charlier, Meixner and Krawtchouk
AJ Durán, MD de la Iglesia
Constructive Approximation 41, 49-91, 2015
282015
Differential equations for discrete Laguerre–Sobolev orthogonal polynomials
AJ Durán, MD de la Iglesia
Journal of approximation theory 195, 70-88, 2015
252015
Differential equations for discrete Jacobi–Sobolev orthogonal polynomials
AJ Durán, MD de la Iglesia
Journal of Spectral Theory 8 (1), 191-234, 2018
232018
Orthogonal Polynomials in the Spectral Analysis of Markov Processes: Birth-death Models and Diffusion
MD de la Iglesia
Cambridge University Press, 2021
202021
Non-commutative Painlevé equations and Hermite-type matrix orthogonal polynomials
M Cafasso, MD de La Iglesia
Communications in Mathematical Physics 326, 559-583, 2014
202014
Constructing Krall–Hahn orthogonal polynomials
AJ Durán, MD de la Iglesia
Journal of Mathematical Analysis and Applications 424 (1), 361-384, 2015
182015
Matrix-Valued Orthogonal Polynomials Related to SU(N+ 1), Their Algebras of Differential Operators, and the Corresponding Curves
FA Grünbaum, MD De la Iglesia
Experimental Mathematics 16 (2), 189-207, 2007
182007
Stochastic LU factorizations, Darboux transformations and urn models
FA Grünbaum, MD de la Iglesia
Journal of Applied Probability 55 (3), 862-886, 2018
122018
Principal dynamical components
MD de la Iglesia, EG Tabak
Communications on Pure and Applied Mathematics 66 (1), 48-82, 2013
122013
The Toda and Painlevé systems associated with semiclassical matrix-valued orthogonal polynomials of Laguerre type
M Cafasso, MD De La Iglesia
SIGMA. Symmetry, Integrability and Geometry: Methods and Applications 14, 076, 2018
102018
Quasi-birth-and-death processes and multivariate orthogonal polynomials
L Fernández, MD de la Iglesia
Journal of Mathematical Analysis and Applications 499 (1), 125029, 2021
72021
Stochastic Darboux transformations for quasi-birth-and-death processes and urn models
FA Grünbaum, MD de la Iglesia
Journal of Mathematical Analysis and Applications 478 (2), 634-654, 2019
72019
Some bivariate stochastic models arising from group representation theory
MD de la Iglesia, P Román
Stochastic Processes and their Applications 128 (10), 3300-3326, 2018
72018
A note on the invariant distribution of a quasi-birth-and-death process
MD de la Iglesia
Journal of Physics A: Mathematical and Theoretical 44 (13), 135201, 2011
72011
Quantum Markov chains on the line: matrix orthogonal polynomials, spectral measures and their statistics
MD de la Iglesia, CF Lardizabal, N Loebens
Quantum Information Processing 22 (1), 60, 2023
62023
An urn model for the Jacobi-Piñeiro polynomials
F Grünbaum, M de la Iglesia
Proceedings of the American Mathematical Society 150 (8), 3613-3625, 2022
62022
The system can't perform the operation now. Try again later.
Articles 1–20